# SDR AUS20020161

- Difficulty date: March 4, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Condition: Faulty
- Location: Fuel Control/Tur
- Component: Fuel Control/Tur, Pwa, PW123D
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE POWER LEVER JAMMED. INVESTIGATION FOUND THEHYDROMECHANICAL UNIT (HMU) POWER LEVER INPUT BEARING FAULTY.
